# SDR ASAA2017012719569

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 19,890 hours, 5,835 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40RL78
- Condition: Failed
- Location: Wx Radar
- Part time: 10,406 hours, 3,061 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL LIGHT ILLUMINATED ON BOTH NDS.  ACFT GROUNDED. REMOVED & REPLACED WXR RT IAW AMM 34-43-41, OPERATION TEST PASSED IAW AMM 34-43-00.
